Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complex of problems proposed by Post


Author: Wilson E. Singletary
Journal: Bull. Amer. Math. Soc. 70 (1964), 105-109
DOI: https://doi.org/10.1090/S0002-9904-1964-11038-7
Correction: Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 826--826
MathSciNet review: 0158817
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William W. Boone, The word problem, Ann. of Math. (2) 70 (1959), 207. MR 179237
  • 2. Martin Davis, Computability and unsolvability, McGraw-Hill, New York, 1958. MR 124208
  • 3. Samuel Linial and Emil L. Post, Recursive unsolvability of the deducibility, Tarski's completeness and independence of axioms problems of the propositional calculus, Bull. Amer. Math. Soc. 55 (1949), 50. (Abstract) MR 10514
  • 4. M. K. Yntema, A detailed argument for the Post Linial theorems, Notre Dame J. Formal Logic 5 (1964), no. 1. MR 170796


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11038-7

American Mathematical Society